# SDR A6WA2018092446084

- Difficulty date: September 21, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 34,783 hours, 34,003 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R3301084
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT NLG DOOR CUT OUT, AFT RIGHT CORNER FUSELAGE SKIN IS CRACKED. REPAIRED NLG AFT DOOR CUT OUT FUSELAGE SKIN IAW REO 601R-53-11-0048 REV-D.
